# SDR CALA0200297

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: S2777905
- Condition: Cracked
- Location: St1232 Str26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT AT STATION 1231 ABOVE STRINGER 26LT ABB. STOP DRILLED CRACK AND INSTALLED REPAIR PER EC/RA 5320-01263.
